I have been on escitalopram for 3 weeks. I am aware of the side effects. I don't need to know what those are. I am wondering how I should feel on this RX. I can't say I am feeling any different yet. I know it could take some time, but can't tell if anything is different. I still feel down, nothing excites me or makes me feel "happy". I'm worried that I'm un-fixable. Thanks in advance
Well it could take a month or you might need an adjustment in the dosage. I just filled a script for 10 mgs. Same drug but I'm switching from Paxil another ssri antidepressant. So I'm hoping that it goes smoothly the transition since I already have Paxil in my system. I'm not tapering just going right to the generic lexapro. If your not feeling any different then that means the dose might be too low. You must give it a chance. We are here if you have any questions. Good luck.
You should feel *normal* ~ happy, fullfilled, and self-confident ~ but it may take a bit more time and patience. For most people it takes about 4 ~ 6 weeks to fully begin feeling the good effects and 6 ~ 8 weeks to achieve full therapeutic blood levels.
You don't mention the dose you're taking but talk to your doctor about your apparent lack of progress. A dosage adjustment my be in order.
And don't worry because you ARE fixable. Hey, they fixed me!! Wildcat
Agree with the other comments, 3 weeks is too soon. The two times that I have been on escitalopram, it took about 6 weeks to feel better. If you up the dose, you may feel the side effects again for a period of time. So give it time, it will like make you feel much better. It is hard to see the positives at this point, but be patient, they will come. Remind yourself of this daily. Take care.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2015 • 1 answer
Posted 9 Jan 2016 • 3 answers
Posted 29 Jun 2016 • 2 answers
Posted 12 Jan 2017 • 1 answer
Posted 22 Jun 2017 • 1 answer